PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 86 | 3 | 227-237
Tytuł artykułu

Integer solutions of a sequence of decomposable form inequalities

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
86
Numer
3
Strony
227-237
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-09-15
poprawiono
1998-06-02
Twórcy
autor
  • Institute of Mathematics and Informatics, Lajos Kossuth University, Pf. 12, H-4010 Debrecen, Hungary
autor
  • Department of Mathematics, University of Houston, Houston, Texas 77204, U.S.A.
Bibliografia
  • [EGy1] J. H. Evertse and K. Győry, Finiteness criteria for decomposable form equations, Acta Arith. 50 (1988), 357-379.
  • [EGy2] J. H. Evertse and K. Győry, Decomposable form equations, in: New Advances in Transcendence Theory, A. Baker (ed.), Cambridge Univ. Press, 1988, 175-202.
  • [EGy3] J. H. Evertse and K. Győry, Effective finiteness results for binary forms with given discriminant, Compositio Math. 79 (1991), 169-204.
  • [EGy4] J. H. Evertse and K. Győry, The number of families of solutions of decomposable form equations, Acta Arith. 80 (1997), 367-394.
  • [Gy1] K. Győry, Some applications of decomposable form equations to resultant equations, Colloq. Math. 65 (1993), 267-275.
  • [Gy2] K. Győry, On the number of pairs of polynomials with given resultant or given semi-resultant, Acta Sci. Math. (Szeged) 57 (1993), 515-529.
  • [Gy3] K. Győry, On the irreducibility of neighbouring polynomials, Acta Arith. 67 (1994), 283-296.
  • [L] S. Lang, Fundamentals of Diophantine Geometry, Springer, 1983.
  • [RV] M. Ru and P. Vojta, Schmidt's subspace theorem with moving targets, Invent. Math. 127 (1997), 51-65.
  • [RW] M. Ru and P. M. Wong, Integral points of $P^n$ - {2n+1 hyperplanes in general position}, Invent. Math. 106 (1991), 195-216.
  • [Schl] H. P. Schlickewei, Inequalities for decomposable forms, Astérisque 41-42 (1977), 267-271.
  • [Sch1] W. M. Schmidt, Inequalities for resultants and for decomposable forms, in: Diophantine Approximation and its Applications, Academic Press, New York, 1973, 235-253.
  • [Sch2] W. M. Schmidt, Diophantine Approximation, Lecture Notes in Math. 785, Springer, Berlin, 1980.
  • [W] E. Wirsing, On approximations of algebraic numbers by algebraic numbers of bounded degree, in: Proc. Sympos. Pure Math. 20, Amer. Math. Soc., Providence, R.I., 1971, 213-247.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav86i3p227bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.